# SDR CALA2021022200213

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 25,792 hours, 2,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Door 3 Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT FLOOR PROXIMITY LIGHT AT DOOR 3 GALLEY G9A FND CRACKED REF NON-ROUTINE NO.9426066.  REPLACED DOOR 3 GALLEY G9A LT AND RT TOTAL 4 EA FLOOR PROXIMITY LIGHT.  PERFORMED OP TEST OF EMERGENCY LT, FOUND NORMAL REF AMM 33 -51-06-00A-720A REV.144.
